MAUDE Adverse Event Report: PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ZENITION 50
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system's footswitch was unable to trigger x-rays, which can impact imaging.The device was in clinical use at the time of the event.No harm to the patient or user was reported.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information collected, the issue occurred during the procedure.The procedure was completed by using the hand switch.The remote service engineer (rse) analyzed the system remotely and identified that the x-rays did not activate when the footswitch was pressed.Upon troubleshooting actions, rse identified that the connector lock of the wired footswitch was faulty, leading to a loose connection.Customer ordered and replaced the wired footswitch.After replacement, the system was returned to use in good working order.The codes were updated based on the investigation outcome.Component code was corrected.
 
Additional Manufacturer Narrative
Corrected: additional narrative.Philips has investigated this complaint.According to the additional information collected, the issue occurred during the procedure.The procedure was completed by using the hand switch.The remote service engineer (rse) analyzed the system remotely and identified that the x-rays did not activate when the footswitch was pressed.Upon troubleshooting actions, rse identified that the connector lock of the wired footswitch was faulty, leading to a loose connection.Customer ordered and replaced the wired footswitch.After replacement, the system was returned to use in good working order.Re-evaluation of the reported event has led to the determination that this complaint is not reportable.The issue was confirmed to be with the wired foot switch.The reported issue did not lead to a death or a serious deterioration in the state of health of a patient, user or other person and based on historical data it's unlikely to do so were it to recur.Based on re-evaluation, philips concludes that the complaint is not reportable.The codes were updated based on the investigation outcome.Component code was corrected.

Brand Name
ZENITION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
derrick massuri
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20805757
Report Number3003768277-2024-006910
Device Sequence Number9830821
Product Code OWB
UDI-Device Identifier00884838091535
UDI-Public(01)00884838091535
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K183101
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZENITION 50
Device Catalogue Number718096
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer01/15/2025
01/15/2025
Initial Report FDA Received Date11/28/2024
Supplement Report FDA Received Date01/24/2025
09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown